DOI 10.1016/j.jceh.2024.102498
Drug-induced Autoimmune-like Hepatitis With Pathological Features of Giant Cell Hepatitis.
Аннотация
BACKGROUND AND
METHODS
The differentiation between drug-induced autoimmune-like hepatitis (DI-ALH) and autoimmune hepatitis (AIH) can be confusing and challenging. We present a case of DI-ALH characterized by positive autoantibodies, elevated immunoglobulin G (IgG) levels and histology characteristics of giant cell hepatitis.
RESULTS
A liver biopsy was performed for etiology clarification, DI-ALH was diagnosed. Following treatment with corticosteroids and azathioprine, the patient's liver function remained normal without recurrence.
CONCLUSIONS
Distinguishing DI-ALH from AIH based on the possibility of discontinuing immunosuppression and the histological features. Clinicians need to investigate patient's medical history, serological tests, and pathological changes to establish a correct diagnosis.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.